MAUDE Adverse Event Report: SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V STRATAFIX; 2CT-1 -2- PDO 14 X 14

SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V STRATAFIX; 2CT-1 -2- PDO 14 X 14
Model Number SXPD2B401
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records for the reported finished good lot and raw material components identified no quality issues during the incoming, manufacturing, in-process, or final inspection processes.No additional complaints have been received for this lot.Sterile samples from the reported lot were not returned for visual review and testing.The actual devices or magnified photos were not returned for review.If samples or photos become available at a later time, they will be reviewed and tested and the results will be included in the file.A follow-up report will be submitted at that time.A potential root cause for a needle detaching when slightly tugged during a procedure could be that the suture was not fully inserted within the end of the needle during the manufacturing process.It¿s also possible the device(s) are being grasped on or near the swaged end, damaging the suture, allowing it to break free from the needle component.The ¿precautions¿ section in the ifu for the device states, ¿care should be taken to avoid damage when handling.Avoid crushing or crimping the suture material with surgical instruments such as needle holders and forceps.To avoid damaging needle points and swage areas, grasp the needle in an area one-third (1/3) to one-half (1/2) of the distance from the swaged end to the point¿.Without reviewing the actual reported device(s), receiving magnified photos of the actual devices, or receiving detailed information regarding the method utilized to remove the device from the packaging, preoperative preparation of the device, tools utilized to grasp the devices, details of the procedure performed, or the surgeon¿s technique, a definitive root cause cannot be determined at this time.
 
Event or Problem Description
Our distributor reported the doctor used suture during surgery, there was a problem of pulling off suture needle happened and fell off inside the patient's body.As per the reporter the doctor used a c-arm x-ray machine to locate the needle position, performed surgery to remove the needle.
 
Additional Manufacturer Narrative
The report date in section b was omitted from the initial report.This corrected report is to update the report date.

Brand Name
STRATAFIX
Common Device Name
2CT-1 -2- PDO 14 X 14
Manufacturer (Section D)
SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V
corredor tijuana rosarito 2000
#24702 b ejido francisco villa
tijuana 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
1100 berkshire blvd.
ste 308
reading PA 19608
Manufacturer Contact
kelly knappenberger
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 22235
MX   22235
MDR Report Key19332696
Report Number3010692967-2024-00034
Device Sequence Number7003689
Product Code NEW
UDI-Device Identifier10705031228115
UDI-Public(01)10705031228115(20)12(17)280131(10)D214FPV
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
Report Date (Section F) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSXPD2B401
Device Lot NumberD629WOM
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/23/2024
Device Age15 MO
Event Location Hospital
Date Report to Manufacturer05/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age41 YR
Patient SexFemale